Forbidden induced subgraphs for near perfect matchings

Katsuhiro Ota, Kenta Ozeki, Gabriel Sueiro

Research output: Contribution to journalArticle

Abstract

Let F be a family of connected graphs. A graph G is said to be F-free if G is H-free for every graph H in F. Fujita et al. (2006) [2] studied the problem of characterizing the families of graphs F such that every large enough connected F-free graph of odd order has a near perfect matching. In the same work, the authors characterized such families F, but in the case where every graph in F is triangle-free. In this paper, we complete the characterization of all such families, removing the triangle-free condition.

Original languageEnglish
Pages (from-to)1267-1280
Number of pages14
JournalDiscrete Mathematics
Volume313
Issue number11
DOIs
Publication statusPublished - 2013

    Fingerprint

Keywords

  • Forbidden subgraph
  • Near perfect matching
  • Perfect matching

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this